# SDR 01FDEA00742

- Difficulty date: August 17, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 32,712 hours, 6,078 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Connector
- Condition: Shorted
- Location: Aux Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

DURING HYD OPS USING AUX PUMPS FOR FLT CNTRL RIGGING, FOUND NR 1 AUX HYD PUMP ELECTRICAL CONNECTOR SHORTED CAUSING SPARKS AND SUBSEQUENT FIRE TO SURROUNDING AREA. REMOVED AND REPLACED WIRINGS PER WDM 20-31-15.
